MolluscaBase source details

Gerlach, J. (2001). On a new species of Nesokaliella and further comments on the affinities of the genus (Gastropoda: Limacoidea). Journal of Conchology. 37(2): 205-212.
348693
Gerlach, J.
2001
On a new species of Nesokaliella and further comments on the affinities of the genus (Gastropoda: Limacoidea)
Journal of Conchology
37(2): 205-212
Publication
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2019-06-04 06:17:31Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2025-04-05 04:05:30+02:00  · Contact: Data Management Team